Alert archive / Massachusetts / Flash Flood Watches in 2020

Flash Flood Watch 2, NWS Boston/Norton, MA

August 3, 2020Franklin County, Hampden County, Hampshire County, Massachusetts; Capitol Planning Region, Connecticut

NWS Boston/Norton, MA issued this flash flood watch at Aug 3, 2020, 3:02 PM EDT for Franklin County, Hampden County, Hampshire County, Massachusetts; Capitol Planning Region, Connecticut. It took effect at Aug 4, 2020, 12:00 PM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Aug 3, 2020, 3:02 PM EDT (19:02 UTC)
In effect from
Aug 4, 2020, 12:00 PM EDT
Expired
Aug 4, 2020, 6:02 PM EDT
In force
6 hr
Issued by
NWS Boston/Norton, MA
Flood severity
None

Counties Capitol Planning Region, CT, Franklin County, MA, Hampden County, MA, Hampshire County, MA

The radar

The Boston radar (KBOX), 125 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2020-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2020-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1246 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-50 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

324 
WGUS61 KBOX 031902
FFABOX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Boston/Norton MA
302 PM EDT Mon Aug 3 2020

CTZ002-MAZ002-003-008>011-040315-
/O.NEW.KBOX.FF.A.0002.200804T1600Z-200805T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hartford CT-Western Franklin MA-Eastern Franklin MA-
Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA-
Eastern Hampden MA-
Including the cities of Hartford, Windsor Locks, Charlemont, 
Greenfield, Orange, Chesterfield, Blandford, Amherst, 
Northampton, and Springfield
302 PM EDT Mon Aug 3 2020

...FLASH FLOOD WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY MORNING...

The National Weather Service in Boston/Norton has issued a

* Flash Flood Watch for portions of northern Connecticut and 
  western Massachusetts, including the following areas, in 
  northern Connecticut, Hartford. In western Massachusetts, 
  Franklin, Hampden, and Hampshire. 

* From Tuesday afternoon through early Wednesday morning

* Rainfall of 2 to 4 inches is expected during Tuesday afternoon
  and night. Locally higher amounts are possible, especially along
  the east slopes of the Berkshires. This rainfall brings the
  threat for flash flooding, with the main flood threat being 
  along urban and poor drainage areas as well as small streams. 

* There is the potential for sharp rises on area rivers and
  streams during this rain event. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

NMB
5 follow-up statements
089 
WGUS61 KBOX 040215
FFABOX

Flood Watch
National Weather Service Boston/Norton MA
1015 PM EDT Mon Aug 3 2020

CTZ002-MAZ002-003-008>011-041015-
/O.CON.KBOX.FF.A.0002.200804T1600Z-200805T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hartford CT-Western Franklin MA-Eastern Franklin MA-
Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA-
Eastern Hampden MA-
Including the cities of Hartford, Windsor Locks, Charlemont, 
Greenfield, Orange, Chesterfield, Blandford, Amherst, 
Northampton, and Springfield
1015 PM EDT Mon Aug 3 2020

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH WEDNESDAY MORNING...

The Flash Flood Watch continues for

* Portions of northern Connecticut and western Massachusetts, 
  including the following areas, in northern Connecticut, 
  Hartford. In western Massachusetts, Franklin, Hampden, and 
  Hampshire. 

* From Tuesday afternoon through Wednesday morning

* Rainfall of 2 to 4 inches is expected during Tuesday afternoon 
  and night. Locally higher amounts are possible, especially 
  along the east slopes of the Berkshires. This rainfall brings 
  the threat for flash flooding, with the main flood threat 
  being along urban and poor drainage areas as well as small 
  streams. 

* There is the potential for sharp rises on area rivers and 
  streams during this rain event. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
183 
WGUS61 KBOX 040834
FFABOX

Flood Watch
National Weather Service Boston/Norton MA
434 AM EDT Tue Aug 4 2020

CTZ002-MAZ002-003-008>011-041645-
/O.CON.KBOX.FF.A.0002.200804T1600Z-200805T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hartford CT-Western Franklin MA-Eastern Franklin MA-
Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA-
Eastern Hampden MA-
Including the cities of Hartford, Windsor Locks, Charlemont, 
Greenfield, Orange, Chesterfield, Blandford, Amherst, 
Northampton, and Springfield
434 AM EDT Tue Aug 4 2020

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM NOON EDT TODAY
THROUGH WEDNESDAY MORNING...

The Flash Flood Watch continues for

* Portions of northern Connecticut and western Massachusetts, 
  including the following areas, in northern Connecticut, 
  Hartford. In western Massachusetts, Franklin, Hampden, and 
  Hampshire. 

* From noon EDT today through Wednesday morning

* Rainfall of 1 to 3 inches is expected during Tuesday afternoon
  and night. Locally higher amounts of 4 inches are possible, 
  especially along the east slopes of the Berkshires. This 
  rainfall brings the threat for flash flooding, with the main 
  flood threat being along urban and poor drainage areas as well 
  as small streams. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
441 
WGUS61 KBOX 041517
FFABOX

Flood Watch
National Weather Service Boston/Norton MA
1117 AM EDT Tue Aug 4 2020

CTZ002-MAZ002-003-008>011-042330-
/O.CON.KBOX.FF.A.0002.200804T1600Z-200805T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hartford CT-Western Franklin MA-Eastern Franklin MA-
Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA-
Eastern Hampden MA-
Including the cities of Hartford, Windsor Locks, Charlemont, 
Greenfield, Orange, Chesterfield, Blandford, Amherst, 
Northampton, and Springfield
1117 AM EDT Tue Aug 4 2020

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY 
MORNING...

The Flash Flood Watch continues for

* Portions of northern Connecticut and western Massachusetts, 
  including the following areas, in northern Connecticut, 
  Hartford. In western Massachusetts, Franklin, Hampden, and 
  Hampshire. 

* Through Wednesday morning

* Rainfall of 1 to 3 inches is expected during this afternoon and
  tonight. Locally higher amounts of 4 inches are possible, 
  especially along the east slopes of the Berkshires. This 
  rainfall brings the threat for flash flooding, with the main 
  flood threat being along urban and poor drainage areas as well 
  as small streams. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
160 
WGUS61 KBOX 041950
FFABOX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Boston/Norton MA
350 PM EDT Tue Aug 4 2020

CTZ002-042100-
/O.CAN.KBOX.FF.A.0002.000000T0000Z-200805T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hartford CT-
Including the cities of Hartford and Windsor Locks
350 PM EDT Tue Aug 4 2020

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for a portion of northern Connecticut has
been cancelled. 

$$

MAZ002-003-008>011-050400-
/O.EXT.KBOX.FF.A.0002.000000T0000Z-200805T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Western Franklin MA-Eastern Franklin MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Including the cities of Charlemont, Greenfield, Orange, 
Chesterfield, Blandford, Amherst, Northampton, and Springfield
350 PM EDT Tue Aug 4 2020

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

The Flash Flood Watch is now in effect for

* A portion of western Massachusetts, including the following 
  areas, Franklin, Hampden, and Hampshire. 

* Until midnight EDT tonight

* Rainfall of 1 to 3 inches is expected during this afternoon and
  tonight. Locally higher amounts of 4 inches are possible,
  especially along the east slopes of the Berkshires. This
  rainfall brings the threat for flash flooding, with the main
  flood threat being along urban and poor drainage areas as well
  as small streams. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
185 
WGUS61 KBOX 042202
FFABOX

Flood Watch
National Weather Service Boston/Norton MA
602 PM EDT Tue Aug 4 2020

MAZ002-003-008>011-042315-
/O.CAN.KBOX.FF.A.0002.000000T0000Z-200805T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Western Franklin MA-Eastern Franklin MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Including the cities of Charlemont, Greenfield, Orange, 
Chesterfield, Blandford, Amherst, Northampton, and Springfield
602 PM EDT Tue Aug 4 2020

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for a portion of western Massachusetts has
been cancelled. Precipitation has ended as Isaias quickly moves
north northeastward. Therefore the Flash Flood Watch has been
cancelled. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood watch went out at Aug 3, 1:51 PM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, Aug 3, 1:51 PM EDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
151 PM EDT Mon Aug 3 2020

.SYNOPSIS...
Dry, quiet and warm across southern New England today. Showers
and a few thunderstorms developing early Tuesday from southwest
to northeast ahead of Isaias. Isaias is expected to impact
southern New England Tuesday night with heavy rain in western
areas and gusty winds in eastern areas. Heading into late week,
temperatures remain warm, but more comfortable with lowering
dewpoints.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
145 pm update...

quiet day -- but warm and a bit on the humid side. A bit of a
low level jet that we've tapped into, so the winds are a bit
gusty out there as well. Temperatures well into the 80s and
lower 90s. Otherwise, really no concerns for the rest of the
afternoon.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
As of 145 pm...

Will talk more in a later AFD, but in general not seeing
anything major in the way of changes as Isaias makes it's way up
the coast. Primary thing for tonight will be the development of
fog and low clouds across the Cape and Islands as a very humid
airmass continues to move into the region. Otherwise since we
are within 30 hours of Isaias, the Watches were converted to
Warnings a little bit earlier.

Previous discussion below...

Monday night through Tuesday morning...

Moisture advecting into southern New England ahead of Isaias as
the mid level ridge axis builds into the Gulf of Maine. This
will shift flow from southwest to south southwest. Will see
PWATS increase to roughly 1.5 to 2 in depending on the forecast
guidance. This will also be roughly in the RRQ of a 250 hPa 95+
kt jet and the stalled out front over the region. This will
bring showers and perhaps a few thunderstorms. Best shot for
thunderstorms is along the south coast of RI/CT. The
thunderstorm risk spreads northward into northern CT, RI,
central and eastern MA Tuesday morning. Some of these
showers/storm could be heavy at times given the tropical airmass
advecting in.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Highlights...

* Tropical Storm Isaias will move into the New England region around
  Tuesday night into early Wednesday bringing rain and gusty winds.
  Minor coastal flooding is possible along with increased rip
  current risk and high surf.

* The biggest rain threat will be in western MA/CT or even west of
  New England, in eastern NY. Main threat would be urban flooding.
  Strong winds are possible with gusts 45-55 mph and localized gusts
  up to 60 mph. Axis of heavy rain and winds will be contingent on
  the eventual track of the system.

* High pressure and dry weather move in for the latter half of the
  week into the weekend with seasonable temperatures.

Details...

Tropical Storm Isaias is currently spinning off the coast of
Florida, but should be arriving in/near southern New England around
Tuesday afternoon/Tuesday night. 00Z ECMWF guidance has come in with
a track further west and in agreement with the GFS/NAM solution
taking the low center up the MA/NY border. Should this outcome
materialize, the change in impacts would be 1) a further shift west
in the heaviest rainfall/urban flooding risk - into eastern NY but
potentially as far east as the Berkshires 2) potential for those 45-
60 mph wind gusts over most all of southern New England.
Fortunately, the storm will be accelerating and weakening as it
moves up the east coast so it won't be a long duration event.
However, as it undergoes a transition to an extratropical system the
wind fields will be expanding. Another concern during the evening
into overnight Tuesday will be the potential for isolated tornadoes.
Timing of course would change if the storm's arrival time changes.
Several hundred J/kg CAPE will provide plenty of instability
together with a ton of 0-6 km effective shear for sustained
updrafts. Add on top of it some serious low level spinning (0-1 km
shear of 50 kts and 0-1 km SRH over 500[!] m2s2) and we'll have to
keep an eye on any storms that get going. The storm lifts out and a
dry slot moves in bringing a quick end to the rain on Wednesday,
though the rough seas will linger into Thursday. The latter half of
the week is much drier as high pressure moves in under rising mid
level heights. Highs remain in the 80s through the weekend.

Impacts of Isaias...

Of course the magnitude of any impacts at this point remains+
uncertain, depending on the eventual track and strength over
southern New England. At this point the main concern for potential
heavy rain in MA/CT (2-4", locally 6") is over the the Berkshires.
Whether the axis of heaviest rainfall sets up here or further west
into NY will determine if we deal with any urban flooding issues.
Winds gusting 45-55 mph with localized gusts to 60 mph are possible
which, given the leaves on our trees (compared to, say, a Noreaster
in January) could cause some serious power outage issues from downed
trees and wires. A much less likely but real threat is damage from
tornadoes, especially late Tuesday into Tuesday night based on
current timing. At this point, expecting that any coastal flooding
would be minor, along the south coast. High surf and rip current
risk will be elevated Tuesday and Wednesday. Wednesday may see the
highest impact when it comes to rip current risk given that it would
be the better beach day, post Isaias.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

18Z update...

Rest of Today...High confidence

VFR with WSW to W winds. Winds become gusty during the
afternoon.

Tonight...Moderate confidence

VFR initially. IFR expected to develop across the Cape and
Islands due to low ceilings and fog. Potential for scattered
showers to develop after 06z or so across far western MA and
northern CT. Kept to mainly VCSH in the TAFs.

Tuesday...Moderate confidence

Expecting ceilings to lower throughout the day, with MVFR
becoming common at most TAF sites. Chances for showers or
thunderstorms increase, especially western sections (eg: BDL,
BAF). Isaias will be rapidly approaching in the 18z-00z
timeframe, and expecting the winds to quickly ramp up during
that period.

KBOS Terminal...Moderate confidence in TAF.

KBDL Terminal...Moderate confidence in TAF.

Outlook /Tuesday Night through Friday/...

Tuesday Night: MVFR/IFR conditions possible. Strong winds with
gusts up to 50 kt. SHRA, TSRA likely.

Wednesday: VFR. Breezy. Chance SHRA, slight chance TSRA.

Wednesday Night through Friday: VFR.

&&

.MARINE...
As of 145 pm...

Have raised Tropical Storm Warnings for all
coastal waters, but the primary time period for those conditions
will be from mid- day Tuesday through Tuesday night. Prior to
then, southwest winds will continue the rest of today and
overnight.

Seas building in association with Isaias Tuesday into
Wednesday.

Outlook /Tuesday Night through Friday/...

Tuesday Night: Low risk for gale force winds with gusts up to
45 kt. Rough seas up to 11 ft. Chance of rain showers, slight
chance of thunderstorms.

Wednesday: Low risk for Small Craft Advisory winds with gusts
up to 30 kt. Areas of rough seas. Slight chance of rain
showers, isolated thunderstorms.

Wednesday Night: Winds less than 25 kt. Seas up to 5 ft.

Thursday: Winds less than 25 kt. Seas locally approaching 5 ft.

Thursday Night through Friday: Winds less than 25 kt.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Tropical Storm Warning for CTZ002>004.
MA...Tropical Storm Warning for MAZ002>024-026.
RI...Tropical Storm Warning for RIZ001>008.
MARINE...Tropical Storm Warning for ANZ230>237-250-251-254>256.
&&

SYNOPSIS...BL/BW
NEAR TERM...Nash
SHORT TERM...BL/BW/Nash
LONG TERM...BW
AVIATION...Nash
MARINE...BL/BW/JWD/Nash
Hazardous weather outlook, Aug 3, 11:51 AM EDT, 3 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
1151 AM EDT Mon Aug 3 2020

CTZ002>004-MAZ002>024-026-RIZ001>008-041600-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
1151 AM EDT Mon Aug 3 2020

...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts east of Berkshire County, and Rhode Island.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-041600-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
1151 AM EDT Mon Aug 3 2020

...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov

You can follow us on Twitter at
@NWSBoston

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 9:53 PM EDTSpecial Weather StatementBOXFranklin, Hampshire37 min
Aug 2, 10:37 PM EDTSpecial Weather StatementBOXFranklin38 min
Aug 2, 11:18 PM EDTSpecial Weather StatementBOXFranklin27 min
Aug 3, 5:18 AM EDTTropical Storm WatchBOXBarnstable, Bristol, Dukes, Essex, Franklin, Hampden and 7 more8 hr
Aug 3, 11:11 AM EDTTropical Storm WarningBOXBarnstable, Bristol, Dukes, Essex, Franklin, Hampden and 7 more36 hr

Nearby

Flash Flood Watches in Massachusetts, 2020Flash Flood Watches in Connecticut, 2020Every flash flood watch in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.